# SDR SWAA2015081142638

- Difficulty date: July 21, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6549586
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE OTBD FLAP SHELF ANGLE CRACKED AT BS 289.  R & R ANGLE IAW SRM.
